# SDR 070180

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 603 FROM BLI,  THE FLIGHT CREW DETECTED SMOKE IN THE CABIN, DECLARED AN EMERGENCY AND RETURN TO BLI.  ON CALL MX PERSONNEL WERE DISPATCHED TO THE ACFT BY MX CONTROLLER.  AIR CONDITIONING SYSTEM WAS INSPECTED AND IT WAS DETERMINED THAT THE LT AIR CONDITIONING SYSTEM WAS AT FAULT AND THE SYSTEM WAS DEFERRED.  ADDITIONALLY IAW GMM PROCEDURES AN AIRBORNE SYSTEM TEST WAS ACCOMPLISHED WITH THE LT AIR CONDITIONING SYSTEM "OFF", NO SMOKE WAS DETECTED IN THE CABIN.  THE LT AC SYSTEM DEFERRAL WAS CORRECT BY INSPECTING AND CLEANING THE LT PACK CABIN DUCT SENSOR.  ACCOMPLISHMENT OF THE OPERATIONAL CHECK IAW AMM 21-61-00.  CHECKED NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
